# SDR NACA2023061200001

- Difficulty date: June 12, 2023
- Submitted: June 17, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,643 hours, 14,095 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,091 hours, 1,392 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Transmitter
- Part number: 8TJ124GGT1
- Part serial: GDBC0775
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL FLOW INDICATOR 00 DURING ENGINE START. REMOVED AND REPLACED FUEL FLOW TRANSMITTER. REMOVED AND REPLACED FUEL FLOW TX ON LEFT ENGINE IAW AMM 73-31-01 OPS AND LEAK CHECK GOOD. NO PN# INFO IN TRAX.
